# SDR IPXA2022120688750

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 36,502 hours, 25,035 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Tripped
- Location: Te Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  ATB,  DURING CLIMBOUT TE FLAP DISAGREE EICAS DECLARED EMERGENCY ATB KRFD INTERROGATED FSEU 1. FOUND MESSAGE 305 TE FLAP DISAGREE IAW FIM 27-51-00/101,  FIG 105. FOUND TRANSMISSION OVERLOAD IDICATORS AT TRANSMISIONS 1, 3, AND 8 TRIPPED. RESET INDICATORS AND RAN FLAPS.   OPS CHECKED NORMAL IAW AMM 27-51-00.  NO HISTORY OF OVERLOAD INDICATORS TRIPPING.
